Journal sections
Archive
Log in



or
Печатный вестник PRINTED
BULLETIN OF
THE MRSU
Издательство МГОУ Publishing house the
MRSU
CONTACT US:

Our address: 105005, Moscow, Radio street,10a, office 98.

Telephone:
+7 (495) 780-09-42 add. 1740,
+7 (495) 723-56-31

E-mail: evest_mgou@mail.ru,
e-mag@mgou.ru

Work schedule: Monday to Thursday from 10-00 to 17-30,

Friday from 10:00 to 16-00,

lunch break from 13:00 to 14-00.

 

WE IN SOCIAL MEDIA

BK Facebook Telegram Twitter Instagram

Bulletin of the MRSU / Section "Physics and mathematics" / 2010 № 2.

 

Nesterenko E.L.

AFFINELY CONNECTED SPACES WITH GENERALIZED ALGEBRAIC MOUFANG PROPERTY // Bulletin of the Moscow Regional State University (electronic journal) [Bulletin of the Moscow Regional State University (electronic journal)]. 2010. no. 2. pp. 82-87.


UDC Index: 514.76+512.54

Date of publication:

The full text of the article

Downloads count Downloads count: 3

Abstract


In this paper twolateral manifolds of affine connection are introduced, the algebraic description is given, some differential identities of this class of spaces are obtained. Twolateral manifolds of affine connection of zero curvature are discussed, it is proved that Moufang loops, and only them, are geodesic loops of smooth twolateral zero curvature spaces. The precise algebraic description of wide class of affinely connected spaces is obtained. These spaces are of definite scientific interest.

Key words


geodesic loops, Moufang loops, affinely connected spaces

List of references


Лицензия Creative Commons